# SDR 5APR577Y50

- Difficulty date: December 4, 2010
- Submitted: December 8, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N879AF
- Make and model: Pilats PC1247
- Aircraft serial: 879
- Aircraft time: 1,995 hours, 1,804 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,995 hours, 1,804 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 4K17B24
- Condition: Broken
- Location: Torque Indicator
- Part time: 1,995 hours, 1,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(5APR) ORIGINAL FLIGHT DIVERTED DUE TO PILOT REPORT OF "ERRATIC TORQUE INDICATION WITH ALL OTHER INDICATIONS NORMAL"  T/S TORQUE INDICATION SYS AND FOUND WIRE BUNDLE TO TORQUE TRANSDUCER WITH A BROKEN WIRE TO PIN "C" (WIRE IDENTIFIER 4K17B24) AT 1.125 INCHES BACK FROM THE CONNECTOR PLUG.  REMOVED PORTION OF DAMAGED WIRE, AND RE-PINNED CONNECTOR. SELF TEST C/W, NO FURHER DISCREPANCY NOTED.
